Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homotopy groups of the observer moduli space of Ricci positive metrics

Boris Botvinnik, Mark G Walsh and David J Wraith

Geometry & Topology 23 (2019) 3003–3040
Bibliography
1 A L Besse, Einstein manifolds, 10, Springer (1987) MR0867684
2 B Botvinnik, P B Gilkey, The eta invariant and metrics of positive scalar curvature, Math. Ann. 302 (1995) 507 MR1339924
3 B Botvinnik, B Hanke, T Schick, M Walsh, Homotopy groups of the moduli space of metrics of positive scalar curvature, Geom. Topol. 14 (2010) 2047 MR2680210
4 R Carr, Construction of manifolds of positive scalar curvature, Trans. Amer. Math. Soc. 307 (1988) 63 MR936805
5 D Crowley, T Schick, W Steimle, Harmonic spinors and metrics of positive curvature via the Gromoll filtration and Toda brackets, J. Topol. 11 (2018) 1077
6 A Dessai, S Klaus, W Tuschmann, Nonconnected moduli spaces of nonnegative sectional curvature metrics on simply connected manifolds, Bull. Lond. Math. Soc. 50 (2018) 96 MR3778547
7 D G Ebin, The manifold of Riemannian metrics, from: "Global analysis" (editors S S Chern, S Smale), Proc. Sympos. Pure Math. 15, Amer. Math. Soc. (1970) 11 MR0267604
8 F T Farrell, W C Hsiang, On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, from: "Algebraic and geometric topology, I" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 325 MR520509
9 S Goette, Morse theory and higher torsion invariants, I, preprint (2001) arXiv:math/0111222
10 S Goette, K Igusa, Exotic smooth structures on topological fiber bundles, II, Trans. Amer. Math. Soc. 366 (2014) 791 MR3130317
11 S Goette, K Igusa, B Williams, Exotic smooth structures on topological fiber bundles, I, Trans. Amer. Math. Soc. 366 (2014) 749 MR3130316
12 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. 111 (1980) 423 MR577131
13 B Hanke, T Schick, W Steimle, The space of metrics of positive scalar curvature, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 335 MR3270591
14 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
15 K Igusa, Higher Franz–Reidemeister torsion, 31, Amer. Math. Soc. (2002) MR1945530
16 M Kreck, S Stolz, Nonconnected moduli spaces of positive sectional curvature metrics, J. Amer. Math. Soc. 6 (1993) 825 MR1205446
17 J M Lee, Introduction to smooth manifolds, 218, Springer (2013) MR2954043
18 X Menguy, Noncollapsing examples with positive Ricci curvature and infinite topological type, Geom. Funct. Anal. 10 (2000) 600 MR1779615
19 G Perelman, Construction of manifolds of positive Ricci curvature with big volume and large Betti numbers, from: "Comparison geometry" (editors K Grove, P Petersen), Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 157 MR1452872
20 P Petersen, Riemannian geometry, 171, Springer (1998) MR1480173
21 W Tuschmann, D J Wraith, Moduli spaces of Riemannian metrics, 46, Birkhäuser (2015) MR3445334
22 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, II, Trans. Amer. Math. Soc. 366 (2014) 1 MR3118389
23 D J Wraith, On the moduli space of positive Ricci curvature metrics on homotopy spheres, Geom. Topol. 15 (2011) 1983 MR2860985